# SDR 2002FA0001242

- Difficulty date: October 31, 2002
- Submitted: October 31, 2002
- Operation: General aviation
- Aircraft: N26TM
- Make and model: Beech C24R
- Aircraft serial: MC638
- Aircraft time: 3,138 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Condition: Loose
- Location: Lt & Rt Mlg
- Part time: 3,138 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT MLG FORWARD PIVOT SUPPORT ATTACHMENT 'JO-BOLTS' WERE FOUND LOOSE AND COULD BE ROTATED BY HAND. MORE THAN HALF OF THE 26 TOTAL FASTENERS HAD TO BE REPLACED.
